# SDR SWIA2020030348979

- Difficulty date: January 9, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5751 · Ailerons
- Part: Fastener
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH AILERON HAS MULTIPLE LOCATIONS OF CORRODED HARDWARE.    (C-CHECK) RO 2/28/2020   ORDERED AND RECIEVED NEW FROM STOCK 3 BOLTS, 8EA WASHERS, 2EA NUTS AND 2 EA COTTER FOR CORRODED HARDWARE ON RH AILERON. FOR INSTALLATION DETAILS SEE JOB 2758985, OP 5175 AND MX # 20096770
